Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for itchy bumps on the body

Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 8022 Questions

default
Posted on Wed, 16 May 2018 in Skin Hair and Nails
Question: Hello doc my mother has some skin problem
doctor
Answered by Dr. Kakkar S. 13 minutes later
Brief Answer:
Kindly provide more information as well as the images

Detailed Answer:
Hello. Thank you.
I am Dr kakkar (Dermatologist and Venereologist).
Kindly give more details about the skin problem. Are there any associated symptoms?
I request you to kindly also upload a few images of the affected area in "Reports Section" so that I am able to guide you better.

Regards
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Kakkar S. 24 minutes later
I uploaded the images it's itching to her and small bumps are coming then itching as she works in gulf housemaid the had small dog she takes care of him
I can't understand what it is
doctor
Answered by Dr. Kakkar S. 1 hour later
Brief Answer:
Fungal infection. Oral and Topical antifungal

Detailed Answer:
Thank you.
I have viewed the Image. She seems to have a fungal infection.
I suggest an Oral antifungal e.g either terbinafine or fluconazole for at least 4-6 weeks. She may also use a topical antifungal cream e.g either Luliconazole 1% cream or Sertaconazole nitrate 2% cream, twice daily for 4-6 weeks.
In addition she may also take a tablet of cetrizine 10mg for symptomatic relief from itching.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  

Recent questions on  Oral antifungal

doctor1 MD

any idea what these white marks are

doctor1 MD

Having a terrible yeast infection….used the Monistate with cortisone and it is burning awful and can't get any relief! is there anything else i can do!